# SDR QXEA2021102500491

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 22,806 hours, 24,450 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: CDU3933AG05
- Part serial: 1191
- Condition: None
- Location: Zone 200
- Part time: 19,347 hours, 20,548 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ARCDU CONTINUES TO CYCLE ON AND OFF. DIVERTED. REMOVED FROM SERVICE. REMOVED AND REPLACED #1 ARCDU IAW CAT III RTS TC 6238101 ALSO REMOVED #2 ARCDU TO FOM AND REINSTALLED IAW RTS TC 6238101 OPS CKS GOOD AIRCRAFT REMAINS CAT III PLACARD READS CAT III MTX CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
